advertisement
Question
Posted by: minky | 2008-11-13

periods

iv js started injection as a form of prevention and since iv started menstruating , my periods hav been going on and on, i used 2 do 3 days,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

irregular periods are one of the side effects of the injectable. It often settles after the first few months. If it does not, see your clinic or doctor for further medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement